# SDR AALA202212163054

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 67,122 hours, 27,039 cycles
- Engine: Iae V2527A5
- Engine time: 65,456 hours, 28,935 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Part time: 65,456 hours, 28,935 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED.   NR 1 ENGINE LOST OIL QUANTITY AND OIL PRESSURE AT FL380 IAW ECAM MESSAGES. FLIGHT CREW SHUTDOWN THE ENGINE, DECLARED AN EMERGENCY AND DIVERTED TO BNA WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  (OPEN)
